Alert archive / Ohio / Small Craft Advisories in 2011
Small Craft Advisory 11, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Apr 22, 2011, 3:39 AM EDT. It took effect at Apr 22, 2011, 10:00 AM EDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2011, 3:39 AM EDT (07:39 UTC)
- In effect from
- Apr 22, 2011, 10:00 AM EDT
- Expired
- Apr 23, 2011, 9:53 PM EDT
- In force
- 36 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
168 WHUS71 KCLE 220739 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 339 AM EDT FRI APR 22 2011 LEZ142>145-221545- /O.NEW.KCLE.SC.Y.0011.110422T1400Z-110423T2200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 339 AM EDT FRI APR 22 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EDT SATURDAY. * WINDS AND WAVES: EAST WINDS OF 10 TO 20 KNOTS WILL INCREASE TO 15 TO 25 KNOTS THIS MORNING WHILE WAVES INCREASE TO 3 TO 5 FEET. WINDS WILL TURN SOUTH TONIGHT AND CONDITIONS MAY BRIEFLY DROP BELOW SMALL CRAFT CRITERIA. HOWEVER...A COLD FRONT MOVING THROUGH EARLY SATURDAY WILL LEAD TO SOUTHWEST WINDS INCREASING BACK TO 15 TO 25 KNOTS. WINDS AND WAVES WILL DIMINISH BY SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ146>149-221545- /O.NEW.KCLE.SC.Y.0011.110423T0200Z-110424T0900Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 339 AM EDT FRI APR 22 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 5 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 5 AM EDT SUNDAY. * WINDS AND WAVES: SOUTHEAST WINDS WILL INCREASE TONIGHT TO 15 TO 25 KNOTS WITH LOCAL AREAS UP TO 30 KNOTS NEAR THE PENNSYLVANIA SHORELINE. WINDS WILL TURN SOUTHWEST SATURDAY MORNING AND WAVES WILL BUILD TO 4 TO 6 FEET. WINDS AND WAVES WILL DIMINISH BY LATE SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
7 follow-up statements
018 WHUS71 KCLE 221341 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 941 AM EDT FRI APR 22 2011 LEZ142>145-222145- /O.CON.KCLE.SC.Y.0011.110422T1400Z-110423T2200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 941 AM EDT FRI APR 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SATURDAY. * WINDS AND WAVES: EAST WINDS OF 10 TO 20 KNOTS WILL INCREASE TO 15 TO 25 KNOTS WHILE WAVES INCREASE TO 3 TO 5 FEET. WINDS WILL TURN SOUTH TONIGHT AND CONDITIONS MAY BRIEFLY DROP BELOW SMALL CRAFT CRITERIA. HOWEVER...A COLD FRONT MOVING THROUGH EARLY SATURDAY WILL LEAD TO SOUTHWEST WINDS INCREASING BACK TO 15 TO 25 KNOTS. WINDS AND WAVES WILL DIMINISH BY SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ146>149-222145- /O.CON.KCLE.SC.Y.0011.110423T0200Z-110424T0900Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 941 AM EDT FRI APR 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 5 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 5 AM EDT SUNDAY. * WINDS AND WAVES: SOUTHEAST WINDS WILL INCREASE TONIGHT TO 15 TO 25 KNOTS WITH LOCAL AREAS UP TO 30 KNOTS NEAR THE PENNSYLVANIA SHORELINE. WINDS WILL TURN SOUTHWEST SATURDAY MORNING AND WAVES WILL BUILD TO 4 TO 6 FEET. WINDS AND WAVES WILL DIMINISH BY LATE SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
251 WHUS71 KCLE 221917 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 317 PM EDT FRI APR 22 2011 LEZ146>149-230330- /O.CON.KCLE.SC.Y.0011.110423T0200Z-110424T0900Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 317 PM EDT FRI APR 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 5 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 5 AM EDT SUNDAY. * WINDS AND WAVES: SOUTHEAST WINDS WILL INCREASE TONIGHT TO 15 TO 25 KNOTS WITH LOCAL AREAS UP TO 30 KNOTS NEAR THE PENNSYLVANIA SHORELINE. WINDS WILL TURN SOUTHWEST SATURDAY MORNING AND WAVES WILL BUILD TO 3 TO 5 FEET. WINDS AND WAVES WILL DIMINISH BY LATE SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>145-230330- /O.CON.KCLE.SC.Y.0011.000000T0000Z-110423T2200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 317 PM EDT FRI APR 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SATURDAY. * WINDS AND WAVES: EAST WINDS OF 10 TO 20 KNOTS WILL INCREASE TO 15 TO 25 KNOTS WHILE WAVES INCREASE TO 3 TO 5 FEET. WINDS WILL TURN SOUTH TONIGHT AND CONDITIONS MAY BRIEFLY DROP BELOW SMALL CRAFT CRITERIA. HOWEVER...A COLD FRONT MOVING THROUGH EARLY SATURDAY WILL LEAD TO SOUTHWEST WINDS INCREASING BACK TO 15 TO 20 KNOTS. WINDS AND WAVES WILL DIMINISH BY SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
258 WHUS71 KCLE 230146 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 946 PM EDT FRI APR 22 2011 LEZ146>149-231000- /O.CON.KCLE.SC.Y.0011.110423T0200Z-110424T0900Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 946 PM EDT FRI APR 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY. * WINDS AND WAVES: SOUTHEAST WINDS WILL INCREASE TONIGHT TO 15 TO 25 KNOTS WITH LOCAL AREAS UP TO 30 KNOTS NEAR THE PENNSYLVANIA SHORELINE. WINDS WILL TURN SOUTHWEST SATURDAY MORNING AND WAVES WILL BUILD TO 3 TO 5 FEET. WINDS AND WAVES WILL DIMINISH BY LATE SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>145-231000- /O.CON.KCLE.SC.Y.0011.000000T0000Z-110423T2200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 946 PM EDT FRI APR 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SATURDAY. * WINDS AND WAVES: EAST WINDS OF 10 TO 20 KNOTS WILL INCREASE TO 15 TO 25 KNOTS WHILE WAVES INCREASE TO 3 TO 5 FEET. WINDS WILL TURN SOUTH TONIGHT AND CONDITIONS MAY BRIEFLY DROP BELOW SMALL CRAFT CRITERIA. HOWEVER...A COLD FRONT MOVING THROUGH EARLY SATURDAY WILL LEAD TO SOUTHWEST WINDS INCREASING BACK TO 15 TO 20 KNOTS. WINDS AND WAVES WILL DIMINISH BY SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
560 WHUS71 KCLE 230743 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 343 AM EDT SAT APR 23 2011 LEZ146>149-231545- /O.CON.KCLE.SC.Y.0011.000000T0000Z-110424T0900Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 343 AM EDT SAT APR 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY. * WINDS AND WAVES: SOUTHERLY WINDS OF 15 TO 25 KNOTS WITH LOCAL AREAS UP TO 30 KNOTS NEAR THE PENNSYLVANIA SHORELINE THIS MORNING. WINDS WILL TURN SOUTHWEST BY AFTERNOON WITH WAVES BUILDING TO 3 TO 5 FEET. WINDS AND WAVES WILL DIMINISH BY LATE SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>145-231545- /O.CON.KCLE.SC.Y.0011.000000T0000Z-110423T2200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 343 AM EDT SAT APR 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. * WINDS AND WAVES: A SOUTHWEST WIND OF 15 TO 25 KNOTS IS EXPECTED THROUGH THE DAY. WINDS AND WAVES WILL DIMINISH BY SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
575 WHUS71 KCLE 231424 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1024 AM EDT SAT APR 23 2011 LEZ146>149-232230- /O.CON.KCLE.SC.Y.0011.000000T0000Z-110424T0900Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1024 AM EDT SAT APR 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY. * WINDS AND WAVES: SOUTHERLY WINDS OF 15 TO 25 KNOTS WITH LOCAL AREAS UP TO 30 KNOTS NEAR THE PENNSYLVANIA SHORELINE THIS MORNING. WINDS WILL TURN SOUTHWEST BY AFTERNOON WITH WAVES BUILDING TO 3 TO 5 FEET. WINDS AND WAVES WILL DIMINISH BY LATE SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>145-232200- /O.CON.KCLE.SC.Y.0011.000000T0000Z-110423T2200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 1024 AM EDT SAT APR 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. * WINDS AND WAVES: A SOUTHWEST WIND OF 15 TO 25 KNOTS IS EXPECTED THROUGH THE DAY. WINDS AND WAVES WILL DIMINISH BY SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
088 WHUS71 KCLE 232006 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 406 PM EDT SAT APR 23 2011 LEZ146>149-240415- /O.CON.KCLE.SC.Y.0011.000000T0000Z-110424T0900Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 406 PM EDT SAT APR 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY. * WINDS AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS WITH WAVES OF 3 TO 5 FEET WILL CONTINUE INTO THE OVERNIGHT. WINDS AND WAVES WILL DIMINISH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>145-232200- /O.CON.KCLE.SC.Y.0011.000000T0000Z-110423T2200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 406 PM EDT SAT APR 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. * WINDS AND WAVES: A SOUTHWEST WIND OF 15 TO 25 KNOTS WILL DIMINISH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
452 WHUS71 KCLE 240153 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 953 PM EDT SAT APR 23 2011 LEZ146>149-240300- /O.CAN.KCLE.SC.Y.0011.000000T0000Z-110424T0900Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 953 PM EDT SAT APR 23 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES ON LAKE ERIE ARE NOW BELOW SMALL CRAFT ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Apr 22, 1:00 AM EDT, 2 hours 39 minutes earlier.
Area forecast discussion, Apr 22, 1:00 AM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
100 AM EDT FRI APR 22 2011
.SYNOPSIS...
HIGH PRESSURE OVER THE AREA WILL MOVE EAST TONIGHT. LOW PRESSURE
WILL DEVELOP OVER OKLAHOMA AND MOVE ACROSS THE LOWER GREAT LAKES
ON SATURDAY. THE ASSOCIATED WARM FRONT WILL MOVE NORTH ACROSS THE
REGION FRIDAY NIGHT WITH THE COLD FRONT MOVING THROUGH ON
SATURDAY. THE FRONT WILL BEGIN MOVING BACK NORTH AS A WARM FRONT
SUNDAY.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
INCREASING CLOUDS AND THE TIMING OF THE RAIN IS A LITTLE TOUGH.
OVERRUNNING WILL START AND SOME RAIN COULD START MOVING IN BY
MORNING. LOWS WILL BE TOUGH...WENT CLOSE TO GUIDANCE...COOLEST
EAST WHERE IT WILL TAKE SOME TIME FOR THE CLOUDS TO INCREASE AND
HAVE AN AFFECT ON THE LOWS.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/...
THE QUESTION IS HOW MUCH RAINFALL AND DO WE NEED A FLOOD WATCH.
BASED ON THE GROUND SATURATED AND RIVERS AND STREAMS RUNNING HIGH
AND A FEW IN FLOOD AND THE LOCATION OF THE MODERATE RAIN...SOME
FLOODING COULD OCCUR. THE BEST CHANCE FOR THE MOST SIGNIFICANT
RAINFALL WILL BE LATE FRIDAY AFTERNOON TO AROUND DAYBREAK
SATURDAY. CONDITIONS WILL BEGIN TO DRY OUT SATURDAY AFTER THE WEAK
COLD FRONTAL PASSAGE AND THEN MORE SHOWERS WILL BEGIN TO DEVELOP
SUNDAY AS THE COLD FRONT BEGINS MOVING BACK NORTH AS A WARM FRONT.
SOME CONCERN ABOUT THE GUSTY WINDS FOR LATE FRIDAY NIGHT INTO
SATURDAY. A WIND ADVISORY COULD BE NEEDED FOR SOME AREAS SATURDAY.
WENT CLOSE TO GUIDANCE. WENT WITH RISING TEMPERATURES FRIDAY
NIGHT.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
GFS AND ECMWF IN GENERAL AGREEMENT OVER THE EXTENDED PERIOD DURING
THE FIRST HALF OF NEXT WEEK. A FRONTAL BOUNDARY IS EXPECTED TO BE
ACROSS THE FORECAST AREA ON MONDAY WITH A LOW PRESSURE OVER THE
PLAINS THAT WILL PUSH TOWARD THE GREAT LAKES. AS THE LOW PRESSURE
MOVES TO THE NORTHERN GREAT LAKES A COLD FRONT WILL ENTER INTO THE
FORECAST AREA TUESDAY NIGHT...BUT THEN STALL ACROSS THE AREA ON
WEDNESDAY AS ANOTHER STRONG LOW PRESSURE MOVES TOWARD THE REGION.
TEMPERATURES DURING THE EXTENDED PERIOD LOOK TO BE RATHER VARIABLE
ACROSS THE AREA WITH FRONTAL BOUNDARIES IN THE VICINITY. MADE SLIGHT
ADJUSTMENTS TO FORECAST TEMPS BUT GIVEN HIGH LEVELS OF UNCERTAINTY
DIDN/T MAKE ANY DRASTIC CHANGES. THE MORE SIGNIFICANT ISSUE IN THE
EXTENDED PERIOD WILL BE RAINFALL AND POTENTIAL FLOODING.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
RAIN WILL SPREAD EAST ACROSS TAF SITES REST OF TONIGHT INTO FRI
MORNING AND THEN CONTINUE THROUGH FRI NIGHT. EXPECTING CIGS TO
PROGRESSIVELY DROP TO IFR OR LOW MVFR FROM RAIN ONSET INTO FRI
AFTERNOON. VSBY'S SHOULD MOSTLY LOWER INTO THE MVFR RANGE. ESE WINDS
BY LATER TODAY MAY PRODUCE ENOUGH DOWNSLOPE TO KEEP THE LOWER CIGS
OUT OF ERI AND MAYBE ALSO YNG.
AIRMASS BECOMES UNSTABLE ALOFT SO COULD SEE SOME TSRA SPREAD
NORTHEAST INTO THE AREA LATER FRI BUT MORE LIKELY FRI NIGHT.
.OUTLOOK...NON-VFR EXPECTED INTO SATURDAY AFTERNOON AND AGAIN SUNDAY
INTO MONDAY.
&&
.MARINE...
HIGH PRESSURE IS CURRENTLY OVER THE LAKE. THE LOW WILL MOVE OFF TO
THE EAST TONIGHT CAUSING THE FLOW ON THE LAKE TO GO FROM NORTHERLY
TO EASTERLY. AT THE SAME TIME SPEEDS WILL BEGIN TO INCREASE. WILL
LIKELY NEED A SMALL CRAFT ADVISORY IN THE WEST TOMORROW. THE LATEST
IN A LONG SERIES OF LOWS WILL TRACK NORTHEAST ACROSS THE CENTRAL
LAKES FRIDAY NIGHT. A WARM FRONT WILL LIFT NORTH OVER THE LAKE
FRIDAY NIGHT RESULTING IN INCREASING S TO SW FLOW. A TRAILING COLD
FRONT WILL MOVE THROUGH BY LATE SATURDAY. SPEEDS WON'T BE AS
STRONG BEHIND THIS FRONT AS THE ONE ON WEDNESDAY. HIGH PRESSURE
WILL BUILD OVER THE LAKE FROM THE NORTH DURING THE SECOND HALF OF
THE WEEKEND. YET ANOTHER STRONG LOW WILL AFFECT THE REGION FOR THE
START OF THE NEW WORK WEEK.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH FROM FRIDAY AFTERNOON THROUGH SATURDAY AFTERNOON
FOR OHZ017-020>023-027>033-036>038-047.
PA...NONE.
MARINE...NONE.
&&
SYNOPSIS...KIELTYKA
NEAR TERM...KIELTYKA
SHORT TERM...KIELTYKA
LONG TERM...ABE
AVIATION...ADAMS
MARINE...KUBINAHazardous weather outlook, Apr 21, 3:35 PM EDT, 12 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 335 PM EDT THU APR 21 2011 LEZ061-142>149-162>169-OHZ003-006>014-018-019-089-PAZ001>003-221945- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- SENECA-HURON-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 335 PM EDT THU APR 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A POSSIBILITY FOR SEVERE THUNDERSTORMS FRIDAY NIGHT INTO SATURDAY. RAINFALL AMOUNTS BY LATER FRIDAY AND OVER THE WEEKEND COULD BE IN EXCESS OF AN INCH WHICH COULD CAUSE SOME FLOODING ISSUES. WINDS WILL LIKELY GUST TO 35 OR 40 MPH ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ017-020>023-027>033-036>038-047-221945- HANCOCK-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- 335 PM EDT THU APR 21 2011 ...FLOOD WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THERE IS A POSSIBILITY FOR SEVERE THUNDERSTORMS FRIDAY NIGHT INTO SATURDAY. RAINFALL AMOUNTS BY LATER FRIDAY AND OVER THE WEEKEND COULD BE IN EXCESS OF AN INCH WHICH COULD CAUSE SOME FLOODING ISSUES. WINDS WILL LIKELY GUST TO 35 OR 40 MPH ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 9:56 PM EDT | River Flood Warning | CLE | Marion | 34 hr |
| Apr 22, 10:28 AM EDT | River Flood Warning | CLE | Holmes, Wayne | 36 hr |
Nearby
Small Craft Advisories in Ohio, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.